# SDR Y9NA02122016

- Difficulty date: February 11, 2016
- Submitted: February 12, 2016
- Operation: Air carrier
- Aircraft: N166HL
- Make and model: Lear 60LEAR
- Aircraft serial: 041
- Aircraft time: 5,690 hours, 4,137 cycles
- Engine: Pwa PW305A
- Engine time: 5,498 hours, 3,998 cycles
- System (JASC): 2612 · Fire Detection
- Part: Retaining Clip
- Condition: Failed
- Location: Nacelle
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

DURING CLIMBOUT, LT ENGINE FIRE WARNING WENT OFF.  CREW FOLLOWED CHECKLIST PROCEDURES AND PULLED BACK THROTTLE AND LIGHT WAS STILL ILLUMINATED FOR 15 SECONDS AND THEN CREW PULLED, T-HANDLE IAW CHECKLIST REQUIREMENTS AND LIGHT DID NOT EXTINGUISH.  CREW THEN SELECTED ONE SHOT OF FIRE BOTTLE AND LIGHT EXTINGUISHED.  ACFT LANDED WITHOUT INCIDENT.  MAINTENANCE PERSONNEL DISCOVERED SMALL, BUTTERFLY CLIP SUPPORT ON FIRE LOOP FAILED ALLOWING FIRE LOOP TO REST UPON BLEED AIR VALVE.  CLIP WAS REPLACED AND MM PROCEDURES WERE ACCOMPLISHED AND THE ACFT WAS RETURNED TO SERVICE.
